Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have pigmented, painful patch on my penis. What could be this ?

pigmented patch on penis, went to doctor , have been applying pimafucort, hasnt improved, dont know what it could be? sometimes slightly painful, especially after masturbation
Asked On : Wed, 3 Mar 2010
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

what you have is a fungal infection mixed with bacterial infection, you need to apply minimum of 6 months for the patch to go ad the pain or itching to get relieved

Answered: Thu, 4 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor